Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF
Book Information:

Author: Paul C. Roberts
Title: Multiplicities and Chern classes in local algebra
Additional book information: Cambridge Tracts in Mathematics, vol. 133, Cambridge University Press, Cambridge, 1998, xi+303 pp., ISBN 0-521-47316-0, $59.95

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Melvin Hochster
Affiliation: University of Michigan, Ann Arbor
Journal: Bull. Amer. Math. Soc. 38 (2001), 83-92
Published electronically: October 2, 2000
Review copyright: © Copyright 2000 American Mathematical Society